# SDR RAIA00205161

- Difficulty date: May 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 6,707 hours, 5,918 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Filter
- Part number: 3375499001
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5283-PIT- LEFT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED THE STARTER CONTROL VALVE FILTER.
